# SDR ASOA20131211087

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 24,134 hours, 14,153 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Indication
- Location: Lavatory Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE MESSAGE ON ECIAS FOR ONE MINUTE AFTER TAKEOFF.  INSPECTION REVEALED NO SMOKE.  MAINTENANCE INSPECTED AND TESTED LAVATORY SMOKE DETECTOR.  NO DEFECTS WERE FOUND.
